Differential and Integral Equations

The period function of a Hamiltonian quadratic system

W. A. Coppel and L. Gavrilov

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1357-1365.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019762

Mathematical Reviews number (MathSciNet)
MR1235199

Zentralblatt MATH identifier
0780.34023

Subjects
Primary: 58F05
Secondary: 34C25: Periodic solutions 58F36 70H05: Hamilton's equations

Citation

Coppel, W. A.; Gavrilov, L. The period function of a Hamiltonian quadratic system. Differential Integral Equations 6 (1993), no. 6, 1357--1365. https://projecteuclid.org/euclid.die/1370019762


Export citation